# SDR SIMA2018091131001

- Difficulty date: August 31, 2018
- Submitted: September 11, 2018
- Operation: Air carrier
- Aircraft: N928AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500911
- Aircraft time: 33,186 hours, 28,406 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 14530246603
- Condition: Cracked
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ELEVATOR INBOARD HINGE CUTOUT INBOARD NOSE RIB HAS POSSIBLE CRACKS IN 2 LOCATIONS. REMOVED AND REPLACED LT ELEVATOR INBD HINGE CUTOUT INBD NOSE RIB IAW SRM 51-40-02, 51-20-03 AND ETN-EM-55-073 R2.
